# SDR UALA2011072703866

- Difficulty date: July 26, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 57,124 hours, 21,112 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Computer
- Part number: 87292325V04
- Part serial: 1050
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVNCS SYS FAULT DISPLAYED ON UPPER ECAM SCREEN. SKIN AIR OUTLET DISPLAYING INTERMITTENT AMBER XX'S. DEFERRED PER MEL. REF CALLOUT LM1230 FOR ORD TO CHANGE 2 SWITCHES AND A SENSOR, NO PARTS AT LGA. MX REPLACED THE SKIN AIR OUTLET VALVE AND AEVC.
